On the Mean Values of the Dirichlet Series
Abstract
For Dirichlet series with arbitrary abscissa of absolute convergence, we investigate the relationhip between the increase in the maximum term and (∑∞n=1|an|qexp{qσλn})1/q , q ∈ (0,+∞).Downloads
Published
25.11.2004
Issue
Section
Research articles
How to Cite
Zelisko, M. M., and M. M. Sheremeta. “On the Mean Values of the Dirichlet Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 11, Nov. 2004, pp. 1501-2, https://umj.imath.kiev.ua/index.php/umj/article/view/3861.